# SDR MALA954364

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3298 - ON CLIMB-OUT FROM BJI, THE NOSE GEAR BEGAN TO CYCLE AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR THREE TIMES BEFORE THE GEAR REMAINED UP AND LOCKED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLIATE THE DISCREPANCY.  MAINTENANCE ADJUSTED THE UPLIMIT SWITCH.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
